I have been taking tegretol XR 400mg a day for a few months and was still getting breakthrough firings almost daily. I am also Bipolar and due to contraindications with meds, My Dr's just upped the Tegretol to 800 mg a day(try and fix 2 probs with one med) . Now, 2 weeks later, my throat is sore and I cant hardly swallow. Then, my throat,lips and tongue feel and look (blistered)like they have been burned. Just wondering if anyone has had similar problems.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...